Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

george20

Member
  • Posts

    54
  • Joined

  • Last visited

Reputation

6 Neutral

Recent Profile Visitors

329 profile views
  1. That sounds great, I could say in advance that maybe the bacteria are spoiled, I know that in theory and experience, the intestinal problems were strong after this poison, as time this has alleviated too much ... it is like I was recovering part of a lost intestinal flora that makes my intestines start working well, this is my point; damage to intestinal bacteria. I hope your analysis goes well and without a doubt it would be great if you share your experiences, greetings.
  2. What madness, guitarman01, what are your intestinal problems? I have seen that you are very interested in the intestinal epileteal microbiota and this lets me know that this junk pill made this disorder in your intestines. It doesn't surprise me that the microbiota is involved in more problems than perhaps many of us think are unrelated. some problems persist from the last time or continue of the same intensity. I am not looking for answers to support me in my symptoms, on the contrary, I want t
  3. well something else I wanted to add; At the time of seeing my homework, these were light brown, in fact I had never happened before the poison, only sometimes. Well, when I did a liver cleanse that left me with many dizziness and vomiting, they returned to be a normal color, I know it sounds disgusting but maybe there was a communication between the liver and the pills for this to happen.
  4. Yes, a doctor did it. Having a low index means that there is no problem in the body and everything is fine, actually despite that, I will try to convince the doctor to see my intestines, but from the inside.
  5. This poison further aggravated my intestinal symptoms that I had due to stress, I wanted to know if I had any inflammatory process in the body ... either due to viruses, diseases or inflammatory bowel disease, so I performed a PCR and the result was lower than any healthy person. I don't know what to think anymore, I'm tired. God save us.
  6. I just received results from a study, it turned out with e coli and antral hyperplasia. This bacteria was screwing me up before consuming the worst mistake of my life, well at least I will start by eliminating the excess of this bacteria to be able to give rise to a brutal intestinal regeneration and I want to share my update on my intestinal pain that I wrote at the end of May, the pain is gone and when I do exercises I no longer feel it, today when I jogged the place of my liver hurt and yes,
  7. Rather, it is the opposite, the lack of intestinal microbiome produces brain problems. It would be a bit far-fetched to think of brain damage, but there are glands in the hypothalamus that shrink in tandem with the decrease in the sebaceous glands, according to some studies, the decrease in these glands is related to depression and barbaric moods. If I take the drug for a couple of months, maybe I could have brain damage ... if you think so.
  8. From what I have seen, people contract the diseases in the first months, maybe 1 or 2, here a father commented that they detected Crohn's disease in the second month of accutane, the others contract the diseases while they are in treatment, I also read a woman who developed Crohn ten years after accutane, but in her country it is not so rare to have this condition so perhaps it was not induced by accutane.
  9. You seem quite interested in the intestinal bacteria that are eliminated by this drug, have you considered that this substance affects more the intestinal epithelium and its entire composition? Perhaps this is why a few get Crohn's disease or to be more specific, those who live in a more industrialized country and take this drug are the cases that have been known.
  10. I had a liver cleanse, I wanted to try it and shit, I was sick and vomited the last day and that it was not caused by ingested ingredients, I failed the last day and maybe I did not do it again, I felt faint with the desire to vomit.
  11. This drug changes the entire microbiome of your skin, some believe that after treatment your skin cannot absorb the vitamin D that comes from the sun in a good way due to the change it produces and the stem cells it kills. I'm not surprised by the skin damage this substance causes.
  12. It is interesting, my question is how this is even in the liver or perhaps in the body, a substance in large or small quantities must one day be expelled by the body and if it is still I wonder why people have non-fatal damage, if a Substance is in the body for a long time or 3 decades you may be dead, even so if this drug is synthetic trying to trick the body, maybe we ingest something synthetic so the body reacted badly to a substance that is not 100% natural and I activate a defense method, b
  13. These symptoms give us the signal that something is wrong with the liver, taken from a book. - Impotence - Urinary problems - Vision problems - Liver spots, especially those in the front of the hands and the expensive - Excess weight or weakness - Dark color under the eyes - Scoliosis - Stiff neck - Dental or gum problems - Numbness or paralysis of the legs - Osteoporosis - Kidney diseases - Alzheimer's disease - Greasy hair or loss of hair - Nightmares
  14. That is a more reasonable option, the function of this substance is to kill sebum stem cells with toxicity, so I could bet that the damage that this substance causes is cell damage.
×